eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Shivering (Chills) when you have Heart attack?

Summary: Shivering is found among people with Heart attack, especially people who are male, 60+ old, also have Heart attack, and take medication Aspirin.

We study 20 people who have Shivering (Chills) and Heart attack from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Heart attack and Shivering >>>

 

 

 

 

Heart attack

Heart attack can be treated by Aspirin, Plavix, Metoprolol Tartrate, Atenolol, Digoxin, Carvedilol. (latest reports from 131,784 Heart Attack patients)

Shivering

Shivering (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Shivering patients)

On Jan, 12, 2015: 20 people who have heart attack and Shivering are studied.

Trend of Shivering in heart attack reports

Gender of people who have heart attack and experienced Shivering * :

FemaleMale
Shivering37.04%62.96%

Age of people who have heart attack and experienced Shivering * :

0-12-910-1920-2930-3940-4950-5960+
Shivering0.00%0.00%0.00%0.00%0.00%4.00%40.00%56.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Myocardial infarction (20 people, 100.00%)
  2. Dyslipidaemia (4 people, 20.00%)
  3. Hypogammaglobulinaemia (3 people, 15.00%)
  4. Pneumonia (3 people, 15.00%)
  5. Chronic lymphocytic leukaemia (3 people, 15.00%)
  6. Arrhythmia supraventricular (3 people, 15.00%)
  7. Coronary artery disease (1 people, 5.00%)
  8. Panic attack (1 people, 5.00%)
  9. Schizoaffective disorder (1 people, 5.00%)
  10. Abscess (1 people, 5.00%)

Most common drugs used by these people * :

  1. Aspirin (14 people, 70.00%)
  2. Plavix (8 people, 40.00%)
  3. Zocor (7 people, 35.00%)
  4. Levaquin (6 people, 30.00%)
  5. Vioxx (6 people, 30.00%)
  6. Toprol-xl (6 people, 30.00%)
  7. Atenolol (5 people, 25.00%)
  8. Streptase (5 people, 25.00%)
  9. Glipizide (5 people, 25.00%)
  10. Niaspan (3 people, 15.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Heart Attack and Shivering?

You are not alone! Join a mobile support group:
- support group for people who have Shivering and Heart attack
- support group for people who have Heart attack
- support group for people who have Shivering

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Did cymbalta cause my heart attacks
    I have had two heart attacks in the last 3 years and both times I was attempting to go off my cymbalta and or generic form of it. Under a doctors care not just randomly stopping. I find this such a coincidence that I want to find out more about this drug. It scares me.
  • Laryngitis from depression?
    I had a heart attack 3yrs ago, finding it hard to handle. Waiting for a complete knee replacement, also long history of back problems. Chronic pain. Diabetic on insulin.
  • How many narcolepsey sufferers have severe ringing of the ears
    Not listing drugs because narcolepsey was present prior to drug use. Please list other symptoms you have that may relate to narcolepse ie high or low cholesterol, partially blocked arteries, level of exercise, lack of night sleep.
  • Are there any otc medications that can ease stomach pain caused by the use of colchicine (1 answer)
    My boyfriend has gout and with severe attacks he takes his prescribed Colchine.

    He is experiencing severe stomach pain and now has chills. I suggested that he may have taken too much of it and now he just wants immediate relief of his stomach pain......any suggestions or feedback from anyone with gout using Colchicine would be appreciated .
  • Could statins have caused my type ii diabetes (1 answer)
    Was on Zocor from 1998 after my heart attack and 1 stent to 2005 than switched to Vytorin in 2005 after 2 stents,and have been on Vytorin to present. Was diagnosed with Type 2 Diabetes in July 2011.

More questions for: Heart attack, Shivering

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Heavy sweating during sleep
    Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
  • Seizure disorder med problems (1 response)
    Velafaxine 150 mg. 1 per day.

    In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.

    Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.

    On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.

    Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.

    I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.
  • Chills while on tizanidine
    Extremely sensitive to cold and have chills several times a day
  • Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
    I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills

More reviews for: Heart attack, Shivering

Comments from related studies:

  • From this study (1 week ago):

  • Diagnosed with diverticulitis and ibs in 2011

    Reply

  • From this study (3 weeks ago):

  • AFTER HEART ATTACK AND STENT IMPLANTS I HAVE LOST TASTE AND SMELL

    Reply

  • From this study (3 weeks ago):

  • Rash is over 90 percent of body. Itching terribly. Has rash for 4 months.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.